# SDR 2020FA0000011

- Difficulty date: November 15, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N2129C
- Make and model: Cessna 172S
- Aircraft serial: 172S9436
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS FOUND WITH A STICKING EXHAUST VALVE AT582.4 HOURS TOTAL TIME.  LYCOMING SB388C WAS PERFORMED, ALL GUIDES WERE REAMED TO WITHIN TOLERANCE.  THIS ENGINE INCORPORATES NI-RESIST VALVE GUIDES AND THE TIME TO FAILURE IS CONSIDERED BY THIS AGENCY TO BE PREMATURE.
